• asker01 asker01
    September 24, 2009
    Blood bruises on arms and hands
    asker01 asker01
    September 24, 2009

    For about the last 6 months, I've noticed that when I bump my arm or scrape it (not dramatically), I get a large spot on my arm or hand that looks similar to a blood blister but no blister Its always the shape of the scrape. I've also had times when I feel itching or burning and one will appear on my hand. They usually go away in a few days, but are very embarrassing. What could be causing this?  I am 50 years old and the only medication I take is lexapro.

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • Keeper October 12, 2009
    Keeper
    September 24, 2009

    What medications are you taking?  Plavix for one can cause this. It does with me.  I believe Warfin can do this also. 

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.